# SDR 2008UALA06478

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 53,090 hours, 35,844 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT NOT BLINKING.  REPLACED FLASHLIGHT.
